MathSciNet Relay Station
MathSciNet bibliographic data
MR2070545 05C25 (05C35 05E30)
Bannai, Eiichi; Shimabukuro, Osamu; Tanaka, Hajime Finite analogues of non-Euclidean spaces and Ramanujan graphs. European J. Combin. 25 (2004), no. 2, 243–259.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement